# SDR DL72K991916

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: A/C Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE SMELL, STRONG AT TIMES COMING FROM PACKS IN FLT.  PACK TEMPS REMAINED NORMAL, SMOKE ID/RMVL CHECLIST WAS RUN TO COMPLETION.  NO SMOKE WAS VISIBLE JUST ODOR.  REPLACED GASPER FAN.
